MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT266
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an rt266 infant ventilator circuit dual heated with mr290 autofeed chamber failed the ventilator leak test during setup and prior to patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt266 infant dual heated evaqua2 breathing circuit and additional information was requested to be provided to fisher & paykel (f&p) healthcare new zealand for evaluation.Results: the subject device was not returned to f&p healthcare for evaluation as it had been destroyed by the healthcare facility.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to confirm or determine the cause of the reported issue.All rt266 infant dual heated evaqua2 breathing circuit are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt266 infant dual heated evaqua2 breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: - check all connections are tight before use.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an rt266 infant ventilator circuit dual heated with mr290 autofeed chamber failed the ventilator leak test during setup and prior to patient use.There was no reported patient harm.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20935770
Report Number9611451-2024-00942
Device Sequence Number8054609
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2103078395(11)240409(17)290409
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2103078395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/15/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MR850AEA RESPIRATORY HUMIDIFIER; MR850AEA RESPIRATORY HUMIDIFIER
Patient SexUnknown